Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and tingling in hands/feet


06-07-2016, 09:01 PM   #1
kj453
 
Join Date: Jun 2016
Humira and tingling in hands/feet

Hello everyone. I'm posting here because I've been on Humira for crohn's and some inflammatory arthritis, and it seems to have worked great for a while(2 or 3 years) but I've noticed some tingling in my hands, feet and legs that seems to have gotten worse through out the year. Weve checked basically every cause for this(with no result), and I think it's the humira. I wanted to ask,

1) Has anybody ever had this side effect, and with what severity if you don't mind me asking. If you went off humira to get rid of it, how long did it take? I'm currently off it now to see if it goes away(off for 2 weeks, nothing changing yet), Ive read about some fairly concerning things regarding nerve related side effects for that medicine and just want to stay ontop of it.

2) Does anyone have any idea if Humira causes these nerve side effects, if another biologic like Remicade would have a chance of continuing the same problem the Humira started? Or since it's a different substance(?) would this generally not be a thing. Has anyone switched before? Sorry if these questions are vague and hard to answer.

I appreciate any responses, thanks for your help.
06-07-2016, 09:47 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Ask your doctor about these symptoms and also about how long you can be off the Humira before you develop antibodies. My injection is every two weeks so I am sure you are okay right now.
06-07-2016, 10:18 PM   #3
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Have you had an MRI of the brain ??
Cns symptoms can sometimes happen
Ds had tingling in his tongue after an allergic reaction. To remicade
Prior to being placed on humira his Gi requested a brain MRI
__________________
DS - -Crohn's -Stelara
06-08-2016, 07:44 AM   #4
kj453
 
Join Date: Jun 2016
Thanks for the replies.

I should've said this before, sorry. Ive talked to my doctor and have a brain MRI scheduled tomorrow. We'll see how it goes, but I'm not really keen on continuing the humira regardless of the results. Maybe I don't know how the science works, but even if nothing shows up on an MRI, is it not still possible that I'm feeling smaller symptoms from the medication that would eventually build up? I'd rather not find that out, and I'll be sure to ask the neuro doc this when I can.

So someone you know switched from remicade to humira and those side effects discontinued? Again, thanks for the responses.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira and tingling in hands/feet
Thread Tools


All times are GMT -5. The time now is 12:10 PM.
Copyright 2006-2017 Crohnsforum.com